# SDR RRXA000808

- Difficulty date: March 6, 2000
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE FLOORBEAM AT STA 1480 AT LONGERON 21 X + 12 Z O, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED L ANGLE, STRAP DOUBLER & FILLER FROM 7075-T6 AND INSTALLED IAW EO NR 99-236 WITH APPROVED 8110-3 DATED 2-28-00.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
